Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The dualizing spectrum II

John R Klein

Algebraic & Geometric Topology 7 (2007) 109–133

arXiv: math.AT/0610035

Abstract

To an inclusion H G of topological groups, we associate a spectrum DHG which coincides with the dualizing spectrum DG of Klein [Math. Ann. 319 (2001) 421-456] when H = G. We also introduce a fibered spectrum analogue.

The main application is to give a purely homotopy theoretic construction of Poincaré embeddings in stable codimension.

Keywords
Poincaré space, embedding, fiberwise homotopy
Mathematical Subject Classification 2000
Primary: 55P91
Secondary: 57P10
References
Publication
Received: 30 September 2006
Accepted: 5 January 2007
Published: 23 February 2007
Authors
John R Klein
Wayne State University
Detroit, MI 48202